Volume 9, issue 1 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Infinitesimal rigidity of a compact hyperbolic $4$–orbifold with totally geodesic boundary

Tarik Aougab and Peter A Storm

Algebraic & Geometric Topology 9 (2009) 537–548
Abstract

Kerckhoff and Storm conjectured that compact hyperbolic n–orbifolds with totally geodesic boundary are infinitesimally rigid when n > 3. We verify this conjecture for a specific example based on the 4–dimensional hyperbolic 120–cell.

Keywords
hyperbolic manifold, discrete group, reflection group
Mathematical Subject Classification 2000
Primary: 20F55, 20H10, 22E40
References
Publication
Received: 9 November 2008
Accepted: 2 February 2009
Published: 20 March 2009
Authors
Tarik Aougab
Department of Mathematics
University of Pennsylvania
David Rittenhouse Lab
209 South 33rd Street
Philadephia, PA 19104-6395
USA
Peter A Storm
Department of Mathematics
University of Pennsylvania
David Rittenhouse Lab
209 South 33rd Street
Philadephia PA, 19104-6395
USA
http://www.sas.upenn.edu/~pstorm/index.html